Vol. 72, No. 2, 1977

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the metrizability of kω-spaces

Stanley Phillip Franklin and Barbara V. Smith Thomas

Vol. 72 (1977), No. 2, 399–402
Abstract

The metrizability of a kω-space can be characterized in terms of its kω-structure by whether or not it contains one of two canonical subspaces.

Mathematical Subject Classification 2000
Primary: 54B99
Secondary: 54E99
Milestones
Received: 25 October 1976
Revised: 18 March 1977
Published: 1 October 1977
Authors
Stanley Phillip Franklin
Barbara V. Smith Thomas